• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
intex
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
PM-Ace-Labs
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
sunrise2
PHARMAHGH1
kinglab
ganabol2
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
azteca
granabolic1
napsgear-210x65
banner
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
ashp210
UGFREAK-banner-PM
advertise1
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
esquel
Steroid-Freaks-IS
YMSGIF210x65-Banner
advertise1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Different brands, different sides?

Sixfoottwo

Well-known member
Registered
Joined
Apr 6, 2017
Messages
801
A while ago I switched hgh brands. Before this switch I praised myself a little because other than the tingly hands I had basically no side effects. After the switch all of the sudden I start holding water, I'm tired after the shot, and most of all it feels like my BP shot up. Funny thing is it didn't, it's still in a very good range but at night it makes me feel kinda anxious which is new to me..


Anyone else who notices sides after switching over to a different brand of hgh? Both are from well known and trusted sponsors here for what that's worth..
 
A while ago I switched hgh brands. Before this switch I praised myself a little because other than the tingly hands I had basically no side effects. After the switch all of the sudden I start holding water, I'm tired after the shot, and most of all it feels like my BP shot up. Funny thing is it didn't, it's still in a very good range but at night it makes me feel kinda anxious which is new to me..


Anyone else who notices sides after switching over to a different brand of hgh? Both are from well known and trusted sponsors here for what that's worth..
How many ius per day are you taking?
 
I had to give away thousands of dollars of gh. Knees were killing me.
Both brands were tested before use.

scieoxx hgh no problems!
 
I had to give away thousands of dollars of gh. Knees were killing me.
Both brands were tested before use.

scieoxx hgh no problems!
I'm starting to consider doing this too. Luckily it's "only" 5 kits I have left but even though the stuff clearly works it makes me feel less than good which to me isn't worth it.
 
What did you switch to from the TP muaves?
I'm not sure I should post a name? It may come off as a negative review or something which wouldn't be my intention. I notice the quality is fine hgh, for some reason it just gives me personally some weird sides...
 
Oo
I'm starting to consider doing this too. Luckily it's "only" 5 kits I have left but even though the stuff clearly works it makes me feel less than good which to me isn't worth it.
Before you do…..there are several good threads regarding gh and knee pain.
May solve your issues.
 
I'm not sure I should post a name? It may come off as a negative review or something which wouldn't be my intention. I notice the quality is fine hgh, for some reason it just gives me personally some weird sides...
Gotcha, understandable.....hopefully the sides will back off some for ya
 
Oo

Before you do…..there are several good threads regarding gh and knee pain.
May solve your issues.
I’m one of the people with severe knee pain as the side effect of hgh and I’m pretty sure I’ve read every single one of those threads. I’ve yet to read of a single solution other than to stop using hgh….
 
Oo

Before you do…..there are several good threads regarding gh and knee pain.
May solve your issues.
I got some sides now but knee pain luckily isn't one of them. At least not more than I had before hgh.

I guess it feels like my heart is beating harder. Not faster, just beats are more noticeable. I dropped GH, will probably drop a few lbs of bodyweight which might help. In the meantime wait for my nebivolol and telmisartan to arrive, possibly add some cardarine. And once it's back to normal I'll restart the hgh but back with TP mauves then.

Guess I had it coming, posted numerous times about how happy I was not having any issues while on 1.5 + grams of gear with hgh. Never needed any ancillary till now.
 
I got some sides now but knee pain luckily isn't one of them. At least not more than I had before hgh.

I guess it feels like my heart is beating harder. Not faster, just beats are more noticeable. I dropped GH, will probably drop a few lbs of bodyweight which might help. In the meantime wait for my nebivolol and telmisartan to arrive, possibly add some cardarine. And once it's back to normal I'll restart the hgh but back with TP mauves then.

Guess I had it coming, posted numerous times about how happy I was not having any issues while on 1.5 + grams of gear with hgh. Never needed any ancillary till now.
My advice is do NOT take high blood pressure meds just so you can take more hormones or gain more weight unless you’re a top level competitor. Take fewer hormones and keep the body fat and water bloat down. Hypertension drugs can cause erectile dysfunction. It’s not worth it. That’s why I stopped bulking up.
 
My advice is do NOT take high blood pressure meds just so you can take more hormones or gain more weight unless you’re a top level competitor. Take fewer hormones and keep the body fat and water bloat down. Hypertension drugs can cause erectile dysfunction. It’s not worth it. That’s why I stopped bulking up.
I take 40mg telmisartan + 3mg Nebivolol and I have a hard erection every morning and sex always without problems.
 
I have to admit that I've never heard of people having such issues with telmisartan and nebivolol.. Might of course be because people don't open up about that, I don't know..
 
HGH can do that. I get loads of side effects from it. Chances are the newer brand is stronger.

Many mentioned joint pain and that is a fairly common side effects from HGH but I very rarely see it posted about on here. I was going to mention it but I haven't posted in my log recently. I have been on 2-3iu TP Black tops on/off for awhile now. I always come off because it makes me too tired and unproductive but I don't get any other major side effects. Anyway recently I decided to up to approx 5iu per day (usually workout days only). The joint pain I get from this new dose is bad. My knees and hips are especially bad. It's ruined my quad training the last few sessions. All I feel is my knees when leg pressing and I can't even go to moderate weight without them hurting badly. I sit at a desk on my comp for a few hours and I can barely get up from my chair my knees are that sore.

Your side effects are different to mine but the only way to lower or get rid of them is the same... lower the dose or stop the hgh. I am sure if you lower to approx 3iu daily you won't get the same issues as 5-10iu. It saves throwing away the hgh which is probably just really good hgh but the dose is too high for you (it could be overdosed).
 
I normally get some joint pain and lethargic on 5iu or more. At 4iu it's the opposite so I typically stay there. On a new batch and getting sides on 4iu.
 
If you got it from a trusted sponcer it's probably overdosed.
HGH can do that. I get loads of side effects from it. Chances are the newer brand is stronger.

Your side effects are different to mine but the only way to lower or get rid of them is the same... lower the dose or stop the hgh. I am sure if you lower to approx 3iu daily you won't get the same issues as 5-10iu. It saves throwing away the hgh which is probably just really good hgh but the dose is too high for you (it could be overdosed).
^^^agreed ..& good advice here from Elvia1023


Tallandsmal brother ..those side effects are typical of GH (..esp @higher doses)

& are listed as side effects for Pharmaceutical GH


.
 

Staff online

  • Big A
    IFBB PRO/NPC JUDGE/Administrator

Forum statistics

Total page views
556,575,266
Threads
135,400
Messages
2,759,866
Members
160,204
Latest member
lotifi
NapsGear
HGH Power Store email banner
your-raws
Prowrist straps store banner
infinity
FLASHING-BOTTOM-BANNER-210x131
raws
Savage Labs Store email
Syntherol Site Enhancing Oil Synthol
aqpharma
yourmuscleshop210x131
hulabs
ezgif-com-resize-2-1
MA Research Chem store banner
MA Supps Store Banner
volartek
Keytech banner
musclechem
Godbullraw-bottom-banner
Injection Instructions for beginners
Knight Labs store email banner
3
ashp131
YMS-210x131-V02
Back
Top